MathSciNet Relay Station
MathSciNet bibliographic data
MR836712 22E15 (20F12)
Đoković, Dragomir Ž. On commutators in real semisimple Lie groups. Osaka J. Math. 23 (1986), no. 1, 223–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement